# SDR TIMA20161125017

- Difficulty date: November 25, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N197GA
- Make and model: Beech 1900C
- Aircraft serial: UB16
- Aircraft time: 39,935 hours, 54,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Part number: 10162001511
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED SIM CHECK, CRACKS WERE DISCOVERED IN THE DOUBLERS OF THE HORIZONTAL STABILIZER FORWARD ATTACHMENT TO THE VERTICAL STABILIZER.  TWO, ONE INCH CRACKS WERE FOUND IN THE LT DOUBLER AND ONE, ONE1 INCH CRACK WAS FOUND IN THE RT DOUBLER.  BOTH DOUBLERS WERE REPLACED.
